Get Upto 50% off on slected products. Visit our Sales Page.

ADVIL LIQUID CAPS 90’S

NEW

$45.95

ADVIL LIQUID CAPS 90’S

Read more →

1 in stock

Order by 3PM Monday for delivery on Tuesday 7th February
Compare
SKU: 16695 Category:

Advil Liquid Capsules relieves pain fast.

KEY FEATURES
– Advil provides temporary relief of pain and discomfort from:
– Headache
– Period Pain
– Sore Throat Pain
– Back Pain
– Dental Pain
– Pain associated with Cold & Flu
– Muscle Pain
– Arthritis Pain
– Advil reduces fever.
– Pharmacy Medicine

Warnings

Do not use this product:
• If you are allergic to ibuprofen, aspirin or other anti-inflammatory medicine,
pain reliever / fever reducer or any other component of this product
• If you are pregnant, or trying to become pregnant
• If you have a current or past history of stomach ulcer / bleeding / disorders
• If you have impaired kidney function or heart failure
• In children under 12 years
Unless your doctor has told you do not use this product:
• If you have asthma, high blood pressure, heart or liver disease
• If you are breast feeding
• With other medicines containing ibuprofen, aspirin, other anti-inflammatory
medicines, blood thinners or any other medicines you take regularly
• If you are taking aspirin for heart attack or stroke as ibuprofen may
decrease this benefit of aspirin
• If you are 65 years or over or under a doctor’s care for any serious condition
While using this product:
• Stop use and ask your doctor immediately if you see an allergic reaction
including skin reddening, rash or blisters or if pain or fever gets worse
or lasts for more than a few days
• Stop use and ask the doctor if you see blood in your vomit or have bloody
or black stools
• Do not use for more than a few days at a time unless a doctor has told you to.
Do not exceed the recommended dose. Excessive or prolonged use can be harmful
and increase the risk of heart attack, heart disease, stroke or liver damage
• Side effects may be minimised by using the smallest dose for the shortest
duration of time
• In case of accidental overdose, stop use and contact immediately the
Poisons Information Centre (Australia 13 11 26, New Zealand 0800 764 766)
Contains sulfites, soya bean products, and potassium (17.7 mg per capsule)

Ingredients

Ibuprofen 200 mgActive Ingredients: Ibuprofen 200 mg

Contains: Contains sulfites, soya bean products, and potassium (17.7 mg per capsule)

Allergen Contains: Sulphites| Soybean

Directions

ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE. INCORRECT USE COULD BE HARMFUL.STORAGE INSTRUCTIONS

Store below 25°CStorage Temperature: Below 25°C.

Send us an enquiry

Lorem ipsum dolor sit amet consectetur adipiscing elit ultricies convallis volutpat, placerat proin scelerisque eget velit tellus at nibh risus.